MAUDE Adverse Event Report: GREINER BIO-ONE NORTH AMERICA, INC. VACUETTE; NEEDLE, HYPODERMIC, SINGLE LUMEN

GREINER BIO-ONE NORTH AMERICA, INC. VACUETTE; NEEDLE, HYPODERMIC, SINGLE LUMEN
Model Number 450082
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/02/2018
Type of Reportable Event Malfunction
Event or Problem Description
Blood collection set twists back onto itself causing the phlebotomist to have to hold the collection set while attempting to withdraw needle.Needle does not retract completely as designed.

Brand Name
VACUETTE
Common Device Name
NEEDLE, HYPODERMIC, SINGLE LUMEN
Manufacturer (Section D)
GREINER BIO-ONE NORTH AMERICA, INC.
4238 capital drive
monroe NC 28110
MDR Report Key8088601
Report Number8088601
Device Sequence Number1501973
Product Code FMI
UDI-Device Identifier19120017570247
UDI-Public(01)19120017570247
Combination Product (Y/N)N
Initial Reporter StateCA
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type User Facility
Initial Reporter Occupation Risk Manager
Type of Report Initial
Report Date (Section B) 11/16/2018
Report Date (Section F) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number450082
Device Catalogue Number450082
Device Lot Number17L03U
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Event Location Hospital
Date Report to Manufacturer11/20/2018
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date11/20/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Date Report Sent to FDA11/16/2018